# SDR DALA2022112907597

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1337
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 CABIN SEAT TRACK AT RBL 88.5 BTEWEEN STA 1337 FOUND CORROSION. REFER TO CPCP TASK 53-646-00. CORRECTIVE ACTION: REMOVED AND REPLACED THE CORRODED SEAT TRACK AS PER B767-300 SRM 51-40 (2513261)
